# SDR FDEA202202120363

- Difficulty date: February 12, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Part number: AJC7060
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H EMPENAGE FUSELAGE SKIN COMMON TO LOWER AFT FUSELAGE FAIRING NUTPLATE HOLES   AT STA. 2140 TO 2160 HAS SURFACE CORROSION. MARKED RED.  TRIMMED OUT CORRODED SKIN AND APPLIED DOUBLER REPAIR IAW SRM 53-70-01-2R REP3 FIG   201
